# SDR 06FDEA1609

- Difficulty date: April 26, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,796 hours, 26,604 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Rmi
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS HSI HAS A -HEADING- FLAG APPEARING ON TAXI.  CAPTAIN`S RMI, HSI & F/O RMI APPEAR TO INDICATE THE   SAME HEADING.  *S/D*  REMOVED & REPLACED CAPT'S RMI IAW FEDEX M/M 34-21-051-4.
